# SDR 2017FA0000177

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: General aviation
- Aircraft: N247SK
- Make and model: Emb EMB-500
- Aircraft serial: 50000015
- Aircraft time: 1,316 hours, 872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: CR0155CR0156
- Condition: Defective
- Location: Zone 900
- Part time: 1,316 hours, 872 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL COMING BACK TO KCRQ FROM MMHO HAD A MOMENTARY DUAL VISUAL GEAR WARNING.
